CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
GLOBAL WELL-POSEDNESS OF THE 3D NAVIER-STOKES EQUATIONS PERTURBED BY A DETERMINISTIC VECTOR FIELD 期刊论文
ANNALS OF APPLIED PROBABILITY, 2022, 卷号: 32, 期号: 4, 页码: 2568-2586
Authors:  Flandoli, Franco;  Hofmanova, Martina;  Luo, Dejun;  Nilssen, Torstein
Favorite  |  View/Download:65/0  |  Submit date:2023/02/07
3D Navier-Stokes equations  vorticity form  well-posedness  regularization by noise  Wong-Zakai principle  
Vortex patch problem for steady lake equation 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2022, 卷号: 63, 期号: 6, 页码: 25
Authors:  Cao, Daomin;  Qin, Guolin;  Zou, Changjun
Favorite  |  View/Download:147/0  |  Submit date:2023/02/07
Point vortex approximation for 2D Navier-Stokes equations driven by space-time white noise 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2021, 卷号: 493, 期号: 2, 页码: 21
Authors:  Flandoli, Franco;  Luo, Dejun
Favorite  |  View/Download:159/0  |  Submit date:2021/01/14
Point vortices  Navier-Stokes equations  Space-time white noise  Vorticity formulation  Weak convergence  
Scaling limit of stochastic 2D Euler equations with transport noises to the deterministic Navier-Stokes equations 期刊论文
JOURNAL OF EVOLUTION EQUATIONS, 2020, 页码: 34
Authors:  Flandoli, Franco;  Galeati, Lucio;  Luo, Dejun
Favorite  |  View/Download:157/0  |  Submit date:2020/09/23
2D Euler equations  Vorticity  Transport noise  Scaling limit  2D Navier-Stokes equations  
rho-White noise solution to 2D stochastic Euler equations 期刊论文
PROBABILITY THEORY AND RELATED FIELDS, 2019, 卷号: 175, 期号: 3-4, 页码: 783-832
Authors:  Flandoli, Franco;  Luo, Dejun
Favorite  |  View/Download:138/0  |  Submit date:2020/05/24
White noise  2D Euler equations  Multiplicative noise  Fokker-Planck equation  Gradient estimates  
EULER-LAGRANGIAN APPROACH TO 3D STOCHASTIC EULER EQUATIONS 期刊论文
JOURNAL OF GEOMETRIC MECHANICS, 2019, 卷号: 11, 期号: 2, 页码: 153-165
Authors:  Flandoli, Franco;  Luo, Dejun
Favorite  |  View/Download:154/0  |  Submit date:2020/01/10
Stochastic Euler equations  Euler-Lagrangian formulation  local existence  Holder space  vorticity  
Ergodicity of the 2D Navier-Stokes equations with degenerate multiplicative noise 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 1, 页码: 97-118
Authors:  Dong, Zhao;  Peng, Xu-hui
Favorite  |  View/Download:164/0  |  Submit date:2018/07/30
tochastic Navier-Stokes equation  asymptotically strong Feller property  ergodicity